# SDR UALA2011122707114

- Difficulty date: December 26, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,181 hours, 18,372 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG PHASE C, FEEDER CABLE AND THRU LEAD FOUND BURNED DURING PRELIMINARY INSPECTION.  REMOVED & REPLACED IDG. REPLACED NR 1 IDG POWER FEEDER CABLE PHASE C TERMINAL LUG & HEAT SLEEVE. OPS CHECKED IAW AMM.
